# SDR AALA20041099

- Difficulty date: October 7, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMEREGNCY EXIT FLOOR PATH LIGHTS IN AFT CABIN INOPERATIVE.  RESECURED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
